HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*一橋研究 = Hitotsubashi journal of social sciences >
21巻2号 (1996.7) >

Please use this identifier to cite or link to this item: https://doi.org/10.15057/5787

Files in This Item:

File Description SizeFormat
kenkyu0210200010.pdf1254KbAdobe PDF
Download
Title: 拡大再生産表式における可変資本の補填問題
Other Titles: Some Issues on "Ersazt des variablen Kapitals in Geldform"in Marx's Reproducition Theory
Authors: 佐藤, 洋一
Issue Date: 31-Jul-1996
Publisher: 一橋研究編集委員会
Citation: 一橋研究
Volume: 21
Issue: 2
Start Page: 1
End Page: 26
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/5787
Text Version: publisher
Appears in Collections:21巻2号 (1996.7)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback